# SDR SWIA2018073144927

- Difficulty date: June 12, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 40,577 hours, 34,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.00 FRAME HAS 2 AREAS OF CORROSION ON FWD SIDE OF FRAME BETWEEN STR 27 AND 23L. (C-CHECK) RO: 07/28/2018 REMOVED AND INSTALLED A NEW  FS 605.00 FRAME BETWEEN STRINGER 27 AND STRINGER 23L IAW REO. COMPLIED WITH PRESSURIZATION LEAK CHECK, GOOD.
